# SDR ABXA070132

- Difficulty date: April 3, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 5912150510
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLAP HINGE FITTING CRACKED AT ACTUATOR ATTACH EAR, STA 164.  REMOVED AND REPLACED HINGE FITTING IAW DC9 SRM.
